b-coloring of the Mycielskian of some classes of graphs

S. Francis Raj, M. Gokulnath. b-coloring of the Mycielskian of some classes of graphs. Discussiones Mathematicae Graph Theory, 42(2):363-381, 2022. [doi]

@article{RajG22,
  title = {b-coloring of the Mycielskian of some classes of graphs},
  author = {S. Francis Raj and M. Gokulnath},
  year = {2022},
  doi = {10.7151/dmgt.2265},
  url = {https://doi.org/10.7151/dmgt.2265},
  researchr = {https://researchr.org/publication/RajG22},
  cites = {0},
  citedby = {0},
  journal = {Discussiones Mathematicae Graph Theory},
  volume = {42},
  number = {2},
  pages = {363-381},
}